# SDR Y3PR201403040001

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: General aviation
- Aircraft: N420Q
- Make and model: Gulstm GIV
- Aircraft serial: 1320
- Aircraft time: 12,332 hours, 6,050 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wedge
- Part number: 1159WM201865
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL, CORROSION ABOVE REAR BEAM ON BOTTOM SIDE OF T/E BOX AT LBL 63.  .  REMOVED CORRODED WING WEDGE AND REPLACED WITH NEW WING WEDGE.
